Long-time behavior of second order evolution equations with nonlinear damping / Igor Chueshov, Irena Lasiecka.

Saved in:
Bibliographic Details
Main Author: Chueshov, Igor, 1951-
Other Authors: Lasiecka, I. 1948-
Format: Book
Published: Providence, R.I. : American Mathematical Society, c2008.
Series:Memoirs of the American Mathematical Society, no. 912
Item Description:"Volume 195, number 912 (third of 4 numbers)."
Physical Description:viii, 183 p. ; 26 cm.
Bibliography:Includes bibliographical references (p. 179-182) and index.
ISBN:9780821841877 (alk. paper)
0821841874 (alk. paper)
ISSN:0065-9266 ;